| Model Number |
8780 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/11/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a healthcare provider (hcp) via a device manufacturer representative regarding an issue with a 8780 catheter.It was reported that the hcp placed the catheter and when he went to remove the stylet it would not slide out easily so he attempted to pull harder and the entire catheter and stylet kinked.The hcp then requested a new catheter.There were no environmental/external/patient factors that may have led or contributed to the issue.No patient was involved in this event.The issue was reported as resolved.It was reported that the device would be returned for analysis.No further complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
The catheter was returned and analysis identified an anomaly of the catheter that was consistent with implant damage.If information is provided in the future, a supplemental report will be issued.